Hey guys, I am 3 weeks pregnant and I have had bv for 5 weeks and only started the cream last night and I just had my second dose 5 minutes ago. But is it normal for the cream to make you a little itchy? Or does that mean the infection is getting worst?? Or a bad side affect ? Also ladies just to calm my nerves a little if I treat bv, will that stop complications in my pregnancy like premmie birth, and everything else you get with bv?
+ Reply to Thread
Results 1 to 2 of 2
22-03-2012 20:10 #1Junior Member
- Join Date
- Sep 2011
Dalacin V cream ( 2% w/w )
22-03-2012 20:14 #2Senior Member
- Join Date
- Jun 2008
I would think you would need oral antibiotics. ESP if pg. check with you health provider
Sent from my iPhone using Tapatalk
By LoCo in forum Recipes & Lunchbox IdeasReplies: 43Last Post: 28-12-2012, 15:19
By Guest1234 in forum Recipes & Lunchbox IdeasReplies: 23Last Post: 08-02-2012, 20:58
By SpiritofaWarrior in forum House & GardensReplies: 14Last Post: 22-01-2012, 08:41
Hunter Women's Health CentreHunter Women’s Health Centre care for women of all ages, in the full spectrum of their gynaecologic and obstetric ...
LATESTToilet training: when is the best time to start?Why it is OK for your child to be differentWhat is a blessing way? How is it different to a baby shower?
POPULARWhen can I start giving chores to my children?New baby nursery checklist – a guide to newborn essentialsWhat to pack for labour and hospital – a checklist
FORUMS - chatting now ...
IVF babies due Sep/Oct/Nov 2017pregnancy and babies through IVF
Funniest thing your kid has said to youGeneral Chat
Largest bassinets on market?Pregnancy & Birth General Chat
Chickenpox after being immunised?Pro-Vaccination
Mixed slumber partyGeneral Chat
Primary IVF SydneyConception & Fertility General Chat
Pokemon go. Chat #2General Chat
Selling your house privately...General Chat
Cashless society - all for it, or disagree?General Chat